# SDR DALA2019041502443

- Difficulty date: April 9, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 94,984 hours, 13,210 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VERT STAB EXTERNAL SURFACE AT FSS 39.25 TO FSS 65.75 AREA FOUND DELAMINATION. REPAIRED PER ERA 577019-14. (LP 1022939)
